# SDR HNAA070245

- Difficulty date: October 17, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 30,998 hours, 33,581 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Cockpit
- Part time: 30,998 hours, 33,581 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED NR 1 ENGINE BETA LOCKOUT SYSTEM ACTIVATED.  TORQUE REACHED 98 PERCENT ON INDICATOR, REDUCED TORQUE BY RETARDING POWER AND CONDITION LEVER TO 900 RPM.  FOUND SWITCH 6141-S3 BAD.  REPLACED SWITCH.  RESET BETA SWITCHES, RAN AIRCRAFT PER WORK CARD 61-20-010, OPS CHECK GOOD.
